Fixed points with special properties
Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 303-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_3_a2,
author = {M. A. Krasnosel'skii and A. V. Lusnikov},
title = {Fixed points with special properties},
journal = {Doklady Akademii Nauk},
pages = {303--305},
year = {1995},
volume = {345},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a2/}
}
M. A. Krasnosel'skii; A. V. Lusnikov. Fixed points with special properties. Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 303-305. http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a2/